# SDR DALA13039950925

- Difficulty date: August 19, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 65,384 hours, 49,889 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT ALL OF THE TAILCONE RELEASE SYS GUIDE PIN RECEPTACLES WERE WORN BEYOND ALLOWABLE LIMITS. THE RECEPTACLES WERE REPLACED IAW SRM 51-30 AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS. THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
